MathSciNet Relay Station
MathSciNet bibliographic data
MR1303769 (95h:22013) 22E40 (20G30)
Johnson, F. E. A. On the uniqueness of arithmetic structures. Proc. Roy. Soc. Edinburgh Sect. A 124 (1994), no. 5, 1037–1044.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement